Ukrainian Mathematical Journal

, Volume 29, Issue 4, pp 337–345 | Cite as

Sub-Gaussian processes and convergence of random series in functional spaces

  • V. V. Buldygin


Functional Space Random Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. A. Hunt, “Random Fourier transforms,” Trans. Am. Math. Soc.,71, 38–69 (1951).Google Scholar
  2. 2.
    Yu. V. Kozachenko, “Local properties of trajectories of certain random functions,” Ukr. Mat. Zh.,19, No. 2, 109–116 (1967).Google Scholar
  3. 3.
    J. P. Kahane, Some Random Series of Functions, Heath (1968).Google Scholar
  4. 4.
    N. C. Jain and M. B. Marcus, “Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions,” Ann. Inst. Fourier,24, No. 2, 117–141 (1974).Google Scholar
  5. 5.
    V. V. Buldygin, “On random series in Banach spaces,” Teor. Veroyatn. Ee Primen.,18, No. 3, 491–504 (1973).Google Scholar
  6. 6.
    J. Hoffman-Jorgenson, “Sums of independent Banach-space-valued random variables,” Stud. Math.,52, No. 2, 159–186 (1974).Google Scholar
  7. 7.
    J. P. Kahane, “Proprietes locales des fonctions a series de Fourier aleatoires,” Stud Math.,19, No. 2, 1–25 (1960).Google Scholar
  8. 8.
    Yu. V. Kozachenko, “Local properties of sample functions of one class of random processes,” in: Probability Theory and Mathematical Statistics [in Russian], Vol. 1 (1970), pp. 109–117.Google Scholar
  9. 9.
    V. V. Buldygin and Yu. V. Kozachenko, “On local properties of realizations of certain random processes and fields,” in: Probability Theory and Mathematical Statistics [in Russian], Vol. 10 (1974), pp. 39–47.Google Scholar
  10. 10.
    W. A. Woyczynski, “Random series and law of large numbers in some Banach spaces,” Teor, Veroyatn. Ee Prim.,18, No. 1, 361–367 (1973).Google Scholar
  11. 11.
    V. V. Buldygin, “On the Levy inequality for random variables with values in Banach space,” Teor. Veroyatn. Ee Prim.,19, No. 1, 154–158 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • V. V. Buldygin
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations